About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 869069, 13 pages
http://dx.doi.org/10.5402/2012/869069
Research Article

Remarks on Null Geodesics of Born-Infeld Black Holes

Department of Physics and Geology, Northern Kentucky University, Highland Heights, KC 41099, USA

Received 9 April 2012; Accepted 18 July 2012

Academic Editors: M. Ehrnström, D. Gepner, M. Rasetti, and P. Roy

Copyright © 2012 Sharmanthie Fernando. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sharmanthie Fernando, “Remarks on Null Geodesics of Born-Infeld Black Holes,” ISRN Mathematical Physics, vol. 2012, Article ID 869069, 13 pages, 2012. doi:10.5402/2012/869069